# SDR 2013FA0000234

- Difficulty date: April 17, 2013
- Submitted: April 17, 2013
- Operation: General aviation
- Make and model: Cirrus SR22
- Engine: Cont IO550N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 656031
- Condition: Damaged
- Location: Cam
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, P
- Precautionary procedure: A

## Discrepancy

APPEARS CAMSHAFT GEAR HAD A TOOTH FAILURE WHICH LED TO A FAILURE OF THE CRANKSHAFT AND CAMSHAFT COMBINED GEAR FAILURES.
